Alert archive / Colorado / Special Weather Statements in 2024
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Aug 20, 2024, 4:21 PM MDT for Las Animas County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2024, 4:21 PM MDT (22:21 UTC)
- Expired
- Aug 20, 2024, 5:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Hail
- 0.50 in
- Wind
- 50
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 155 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2815 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -83 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
870
WWUS85 KPUB 202221
SPSPUB
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Tue Aug 20 2024
COZ088-094-202300-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
421 PM MDT Tue Aug 20 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 500 PM MDT...
At 421 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles southeast of Kim, or 38 miles southwest of
Springfield, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3704 10311 3707 10337 3710 10423 3743 10419
3733 10356 3727 10310 3715 10310
TIME...MOT...LOC 2221Z 225DEG 9KT 3717 10324
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
kamWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Aug 20, 2:17 PM MDT, 2 hours 4 minutes earlier. Its key messages:
- Another round of thunderstorms today, some strong to marginally severe across portions of the southeast plains. Localized flash flooding possible.
- Daily afternoon and early evening showers and storms are expected Wednesday night through Saturday.
Area forecast discussion, Aug 20, 2:17 PM MDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 217 PM MDT Tue Aug 20 2024 .KEY MESSAGES... - Another round of thunderstorms today, some strong to marginally severe across portions of the southeast plains. Localized flash flooding possible. - Daily afternoon and early evening showers and storms are expected Wednesday night through Saturday. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 214 PM MDT Tue Aug 20 2024 Drier air is evident in WV pics across northern portions of the area behind yesterday's departing shortwave to the north. Monsoon plume still holding strong across southern sections with weak perturbations riding through the flow. Dew points remain high across the plains today with readings in the 50s to lower 60s while dew points have dried out into the 40s across El Paso to around 50 along the Raton Ridge. For the rest of this afternoon and tonight...active monsoon plume will generate thunderstorms and push them off into the adjacent lower elevations through the late afternoon and evening, with greatest coverage across southern areas where precipitable waters will remain high (120-140%). Dew points are progged to remain in the 40s along portions of the I-25 corridor, especially the Pikes Peak region today as lee troughing aides in mixing out some of the low level moisture. However southeasterly flow along the Arkansas River and Raton Ridge should keep an axis of higher dew points and CAPE in place across the southeast plains. HREF mean CAPE values of around 1000-2000 J/kg will be in place east of the I-25 corridor, with 500- 1000 J/kg along the I-25 corridor and points westward. High res models shift winds southeasterly towards 00z and tries to advect higher dew points back northward into the Palmer Divide triggering another round of thunderstorms across El Paso county this evening. All in all, it looks like another active day for thunderstorms (though less than yesterday out east) with best coverage across the mountains, valleys and southern I-25 corridor. Plains will start out capped, but with some southerly flow increasing this evening overtop the frontal boundary across southern sections of the area, can't rule out a convective cluster working its way southeastward from the Palmer Divide into the eastern plains overnight. NAMNest and HRRR runs continue to advertise this scenario. Available instability won't be as strong in the overnight hours and the axis of the stronger southerly low level flow appears to stay to the south and east, so confidence in storm coverage during the late evening hours east of the I-25 corridor is low. With deep layer shears 25-30 kts, a strong to severe storm or two still looks possible through the evening, with greatest likelihood south of the Arkansas River valley. Thunderstorm coverage ramps up for Wednesday as a disturbance embedded within the monsoon plume moves across southern CO in southwest flow aloft. Precipitable waters increase out west (up to 150% of normal). Increasing flow aloft nets around 30-35 kts of shear, with strongest values across northern and western sections of the area. Can't rule out a strong to marginally severe storm or two, though risks will likely transition more towards a heavy rain/flash flood threat for burn scars and urban areas. Another round of thunderstorms will push off the mountains into the adjacent plains in the afternoon, though dew points look slightly lower and storms are likely to be higher based which may keep things in the sub severe category. Some smaller hail, gusty outflow winds and heavy rainfall will be possible. -KT && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... Issued at 214 PM MDT Tue Aug 20 2024 Wednesday Night - Saturday: For much of the long term period, a relatively consistent pattern will be in place as monsoon flow persist. A ridge of high pressure will be in place, and moisture will be streaming into the ridge and over the region. While no major forcing is expected, diurnal upsloping and modest orographic forcing, in combination with the moisture in place, will allow for daily afternoon rain showers and thunderstorms to blossom. The greatest coverage of showers and storms will be along the mountains, where any forcing will be greatest, and especially Wednesday, when a minor wave gets ingested into the western periphery of the high pressure. Gusty winds, heavy rain, and lightning are the anticipated hazards with any more organized thunderstorms. With that all said though, as instability wanes during the evening hours, any precipitation present will lessen in coverage. Looking at temperatures, the warmth continues over south central and southeastern Colorado. With the ridge sitting over the region, above seasonal temperatures are expected. Sunday - Monday: For the end of the weekend and start of next week, a pattern change is anticipated. A lifting trough will pass near/over south central and southeastern Colorado Sunday. This wave will flatten the ridge and scour out some of the moisture as drier air pushes in behind the wave. Then Monday, as the wave exits, messy flow will remain in place as the ridge tries to rebuild. With that all said, drier conditions are expected given the drier air advected over the region, even despite the heightened forcing from the wave. The exception to this will be isolated showers and weak storms along the mountains given some forcing and modest moisture still in place. Any precipitation present during the afternoon hours will dissipate during the evening hours as instability lessens. As for temperatures the warmth is expected to cotinue Sunday as downsloping winds prevail. Then Monday, a cool down is likely as cold front sags southward behind the exiting wave. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 214 PM MDT Tue Aug 20 2024 Thunderstorms will develop over the mountains and move across the adjacent valleys and I-25 corridor after midnight. With more sparse thunderstorm coverage expected today, will likely maintain VCTS at the terminals in the afternoon, though winds could become dominated by gusty erratic outflows from thunderstorms as storms develop in the vicinity. Otherwise thunderstorms should clear the terminals by 02-03z with VFR conditions and light winds expected overnight. Greater thunderstorm coverage is expected for Wednesday afternoon and evening for all three terminals. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...KT LONG TERM...SIMCOE AVIATION...KT
Hazardous weather outlook, Aug 20, 11:01 AM MDT, 5 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1101 AM MDT Tue Aug 20 2024 COZ058>089-093>099-211715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1101 AM MDT Tue Aug 20 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Thunderstorms will develop over the mountains around noon and spread eastward into the adjacent plains and valleys late this afternoon and evening. Although thunderstorm coverage will be less than yesterday, one or two strong to severe thunderstorms will be possible across the southeast mountains, adjacent plains, and the San Luis Valley. The main risk with thunderstorms will be hail up to the size of quarters, wind gusts up to 60 mph, lightning, and heavy rainfall capable of producing localized flash flooding. However, larger hail up to the size of half dollars and wind gusts up to 70 mph will be possible across southern portions of the southeast plains where greater low level moisture will remain in place. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous afternoon and evening thunderstorms will continue across the area Wednesday through Friday, with the greatest chance for storms over the mountains and lower chances over the far southeast plains near the Kansas border. The main hazards from storms each day will be heavy rainfall and potential flash flooding, along with lightning, small hail and gusty winds. Storms will decrease in coverage and intensity over the weekend into early next week, with most activity remaining over and near the mountains through the period. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/SIMCOE
In the hours before
Special weather statement, Aug 20, 2:39 PM MDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
239 PM MDT Tue Aug 20 2024
COZ065-066-069-202115-
La Garita Mountains Above 10000 Ft CO-
Saguache County East of Continental Divide below 10000 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
239 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL SAGUACHE COUNTY
THROUGH 315 PM MDT...
At 239 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Garita, or 35 miles northwest of Alamosa, moving east at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Garita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3779 10630 3798 10632 3804 10600 3777 10598
TIME...MOT...LOC 2039Z 266DEG 10KT 3790 10622
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Aug 20, 3:01 PM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
301 PM MDT Tue Aug 20 2024
COZ088-202130-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
301 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LAS ANIMAS COUNTY
THROUGH 330 PM MDT...
At 301 PM MDT, Doppler radar was tracking a strong thunderstorm near
Model, or 16 miles northeast of Trinidad, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Model.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3724 10436 3739 10436 3749 10407 3719 10406
TIME...MOT...LOC 2101Z 265DEG 17KT 3732 10429
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MooreSpecial weather statement, Aug 20, 3:23 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Tue Aug 20 2024
COZ071-202200-
Southern San Luis Valley CO-
323 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CONEJOS COUNTY
THROUGH 400 PM MDT...
At 323 PM MDT, Doppler radar was tracking a strong thunderstorm over
Antonito, or 26 miles south of San Luis Valley Airport, moving east
at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Manassa, Antonito, Conejos, and Ortiz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
8 To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3715 10605 3719 10582 3700 10584 3699 10608
TIME...MOT...LOC 2123Z 276DEG 11KT 3707 10600
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 20, 3:32 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
332 PM MDT Tue Aug 20 2024
COZ088-094-099-202215-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
332 PM MDT Tue Aug 20 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 415 PM MDT...
At 332 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Model to 12 miles southwest of Kim. Movement
was east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Model.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3739 10392 3701 10294 3701 10345 3738 10448
TIME...MOT...LOC 2132Z 263DEG 23KT 3735 10426 3708 10345
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 20, 3:40 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
340 PM MDT Tue Aug 20 2024
COZ069-070-202215-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
340 PM MDT Tue Aug 20 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ALAMOSA...
NORTHEASTERN RIO GRANDE AND SOUTHEASTERN SAGUACHE COUNTIES THROUGH
415 PM MDT...
At 340 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Hooper, or 24 miles north of Alamosa, moving east
at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hooper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.
&&
LAT...LON 3775 10606 3789 10604 3793 10575 3765 10578
TIME...MOT...LOC 2140Z 275DEG 16KT 3781 10598
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MooreSpecial weather statement, Aug 20, 4:21 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
421 PM MDT Tue Aug 20 2024
COZ088-094-202300-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
421 PM MDT Tue Aug 20 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 500 PM MDT...
At 421 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 7 miles southeast of Kim, or 38 miles southwest of
Springfield, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3704 10311 3707 10337 3710 10423 3743 10419
3733 10356 3727 10310 3715 10310
TIME...MOT...LOC 2221Z 225DEG 9KT 3717 10324
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
kamThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 6:06 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 24 min |
| Aug 19, 6:12 PM MDT | Special Weather Statement | PUB | El Paso | 48 min |
| Aug 19, 6:29 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 16 min |
| Aug 19, 6:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Aug 19, 7:17 PM MDT | Special Weather Statement | PUB | Crowley | 43 min |
| Aug 19, 7:26 PM MDT | Special Weather Statement | PUB | Pueblo | 49 min |
| Aug 19, 7:37 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Aug 19, 7:39 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 36 min |
| Aug 19, 7:54 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa, Otero | 36 min |
| Aug 19, 8:24 PM MDT | Special Weather Statement | PUB | Crowley | 66 min |
| Aug 20, 2:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Aug 20, 2:38 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Aug 20, 2:39 PM MDT | Special Weather Statement | PUB | Saguache | 36 min |
| Aug 20, 3:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Aug 20, 3:23 PM MDT | Special Weather Statement | PUB | Conejos | 37 min |
| Aug 20, 3:32 PM MDT | Special Weather Statement | PUB | Las Animas | 43 min |
| Aug 20, 3:40 PM MDT | Special Weather Statement | PUB | Alamosa | 35 min |
| Aug 20, 4:24 PM MDT | Special Weather Statement | PUB | Alamosa | 51 min |
| Aug 20, 4:26 PM MDT | Special Weather Statement | PUB | Rio Grande | 34 min |
| Aug 20, 5:05 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Aug 20, 5:06 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Aug 20, 5:23 PM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Aug 20, 5:29 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Aug 20, 5:32 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Aug 20, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 36 min |
| Aug 20, 5:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 43 min |
Nearby
Special Weather Statements in Colorado, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.